# SDR CALA2013100891852

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 53,374 hours, 6,468 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 180
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF LT EICAS.  RESET ONCE OK, THEN TRIPPED OFF AGAIN.  REPLACED LT GENERATOR CONTROL UNIT IAW AMM 24-22-02.  RAN ENGINE, NO HELP.  GEN CAME ON LINE, FREQUENCY OUT OF RANGE WHEN UNDER LOAD.  R & R IDG NR 1 ENG, OPERATIONS CHECKED NORMAL.  NO LEAKS NOTED AFTER ENG RUN.
